RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 4, Pages 511–518 (Mi mz1859)  

Optimal control of a nonlinear singular system with state constraints

S. Ya. Serovaĭskiĭ

Al-Farabi Kazakh National University

Abstract: A control system described by a nonlinear equation of parabolic type is considered in the situation where there may be no global solution. A particular optimal control problem subject to state constraints is studied. A proof of the existence of an optimal control is presented. The penalty method is used to obtain necessary conditions for optimal control. A proof of the convergence of this method is given. The successive approximation method is used to obtain an approximate solution for the conditions derived.

DOI: https://doi.org/10.4213/mzm1859

Full text: PDF file (160 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:4, 383–388

Bibliographic databases:

UDC: 517.977
Received: 25.11.1994

Citation: S. Ya. Serovaǐskiǐ, “Optimal control of a nonlinear singular system with state constraints”, Mat. Zametki, 60:4 (1996), 511–518; Math. Notes, 60:4 (1996), 383–388

Citation in format AMSBIB
\Bibitem{Ser96}
\by S.~Ya.~Serova{\v\i}ski{\v\i}
\paper Optimal control of a~nonlinear singular system with state constraints
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 4
\pages 511--518
\mathnet{http://mi.mathnet.ru/mz1859}
\crossref{https://doi.org/10.4213/mzm1859}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619431}
\zmath{https://zbmath.org/?q=an:0910.49004}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 4
\pages 383--388
\crossref{https://doi.org/10.1007/BF02305421}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WN90400027}


Linking options:
  • http://mi.mathnet.ru/eng/mz1859
  • https://doi.org/10.4213/mzm1859
  • http://mi.mathnet.ru/eng/mz/v60/i4/p511

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:208
    Full text:108
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020